# SDR AALA202507024576

- Difficulty date: June 25, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 43,573 hours, 18,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR STABILIZER FITTING ON G4B GALLEY AT STA 575 IS BULGING AND HAS CORROSION. REPLACED FLOOR STABILIZER FITTING ON G4B GALLEY WITH A NEW SERVICEABLE ONE. PER AMM TASK 25-31-41-400-801-005.
